Skip to Main content Skip to Navigation
Journal articles

Relative regular Riemann–Hilbert correspondence (Erratum)

Document type :
Journal articles
Complete list of metadata

https://hal-polytechnique.archives-ouvertes.fr/hal-03752514
Contributor : Claude Sabbah Connect in order to contact the contributor
Submitted on : Tuesday, August 16, 2022 - 9:58:02 PM
Last modification on : Wednesday, August 31, 2022 - 9:53:46 AM

Links full text

Identifiers

Collections

Citation

Luisa Fiorot, Teresa Monteiro Fernandes, Claude Sabbah. Relative regular Riemann–Hilbert correspondence (Erratum). Proceedings of the London Mathematical Society, London Mathematical Society, 2021, 123 (6), pp.649-654. ⟨10.1112/plms.12422⟩. ⟨hal-03752514⟩

Share

Metrics

Record views

12